MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEUTRAL LINER 36 MM I.D. SIZE II FOR USE WITH 52 MM O.D. SIZE II SHELL; PROSTHETIC, HIP

ZIMMER MANUFACTURING B.V. NEUTRAL LINER 36 MM I.D. SIZE II FOR USE WITH 52 MM O.D. SIZE II SHELL; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Tissue Damage (2104)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item# 00877503601 | item name: biolox⮠delta, ceramic femoral head, s, 㸠36/-3.5, taper 12/14 | lot#3013180.It is unknown if the device will be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2020 - 03994.0001822565 - 2020 - 03995.0001822565 - 2020 - 04005.
 
Event or Problem Description
It was reported a patient had an initial right total hip arthroplasty.Subsequently, the patient was revised approximately 4 months later due to pain, difficulty ambulating, and tissue damage.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported a patient had an initial right total hip arthroplasty.Subsequently, the patient was revised approximately 4 months later due to pain, difficulty ambulating, and tissue damage.There was nothing wrong with the screws themselves, they were just placed in a position that was causing soft tissue irritation and were, therefore, removed.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.Additional mdr report was filed for this event, please see associated reports: 0002648920-2020-00526.
 
Event or Problem Description
Upon reassessment of the reported event, the liner was determined to be not reportable and did not contribute to the reported event.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
NEUTRAL LINER 36 MM I.D. SIZE II FOR USE WITH 52 MM O.D. SIZE II SHELL
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10946874
Report Number0002648920-2020-00515
Device Sequence Number11635256
Product Code JDI
UDI-Device Identifier00889024154971
UDI-Public(01)00889024154971
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number00885101036
Device Lot Number64552127
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer12/07/2020
04/07/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date12/15/2020
04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight49